# SDR IPXA2020101061140

- Difficulty date: August 25, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,119 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AYG73421
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG WHEEL WELL SYSTEM NR 1 HYD ACCUMULATOR LOWER SUPPORT BRACKET CRACKED AT BOTH ENDS.  REMOVED CRACKED BRACKET, FABRICATED, AND INSTALLED IN RT MLG WHEEL WELL BELOW SYSTEM NR 1 ACCUMULATOR, IAW SRM 51-31-01 (MINOR).
